Weiqiang Wang

Professor

P. O. Box 400137
Dept. of Mathematics
323 Kerchof Hall

Research Areas
Representation Theory
Publications/Research

Super duality and irreducible characters of ortho-symplectic Lie superalgebras, Inventiones Mathematicae 183 (2011), 189-224 (with Shun-Jen Cheng and Ngau Lam).

Quantum supergroups I. Foundations (with Sean Clark and David Hill), Transformation Groups 18 (2013), 1019--1053.

Research Interests

(Algebraic and geometric) representation theory; mathematical physics

Research Projects

  • Affine Algebras, Lie Superalgebras, Hecke Algebras, & Representations
    • Project sponsored by U.S. NSF - Directorate Math. & Physical Sciences
    • 07/01/2008 - 06/30/2011
  • Conference on Nonassociative Algebra in Action: Past, Present, and Future Perspectives
    • Project sponsored by U.S. NSF - Directorate Math. & Physical Sciences
    • 05/01/2011 - 04/30/2012